| Model Number |
RONYX27518UX |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Myocardial Infarction (1969)
| Date of Event |
08/26/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
During the index procedure, one resolute onyx des was implanted in the 1st diagonal.Approximately 05 months post index procedure, patient suffered from myocardial infarction involving the cx (target vessel).Event was treated with medication.Investigator and safety assessed that the event was not related to index device or antiplatelets medication.Patient recovered.